Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012, Article ID 495202, 19 pages
http://dx.doi.org/10.1155/2012/495202
Research Article

A Time-Space Collocation Spectral Approximation for a Class of Time Fractional Differential Equations

Department of Mathematics, School of Sciences, South China University of Technology, Guangzhou 510641, China

Received 22 May 2012; Revised 26 July 2012; Accepted 29 July 2012

Academic Editor: Fawang Liu

Copyright © 2012 Fenghui Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Neville J. Ford, M. Luisa Morgado, and Magda Rebelo, “A numerical method for the distributed order time-fractional diffusion equation,” ICFDA'14 International Conference on Fractional Differentiation and Its Applications 2014, pp. 1–6, . View at Publisher · View at Google Scholar
  • M.L. Morgado, and M. Rebelo, “Numerical approximation of distributed order reaction–diffusion equations,” Journal of Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • Magda Rebelo, Neville J. Ford, Maria L. Morgado, and Luis L. Ferrás, “A numerical method for the solution of the time-fractional diffusion equation,” Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 8579, no. 1, pp. 117–131, 2014. View at Publisher · View at Google Scholar
  • V.G. Pimenov, A.S. Hendy, and R.H. De Staelen, “On a class of non-linear delay distributed order fractional diffusion equations,” Journal of Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar
  • Mushfika Hossain Nova, Hasib Uddin Molla, and Sajeda Banu, “Comparison of Numerical Approximations of One-Dimensional Space Fractional Diffusion Equation Using Different Types of Collocation Points in Spectral Method Based on Lagrange’s Basis Polynomials,” American Journal of Computational Mathematics, vol. 07, no. 04, pp. 469–480, 2017. View at Publisher · View at Google Scholar